Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Aug 8, 2010, 12:56 AM CDT for Lincoln County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2010, 12:56 AM CDT (05:56 UTC)
- Expired
- Aug 8, 2010, 4:17 AM CDT
- In force
- 3 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, WI
The radar
The Green Bay radar (KGRB), 157 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 1:05 AM CDT | HEAVY RAIN 2.51 | Tomahawk, WI | RAINFALL IN 40 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1129 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
195 WGUS53 KGRB 080556 FFWGRB WIC069-081200- /O.NEW.KGRB.FF.W.0007.100808T0556Z-100808T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 1256 AM CDT SUN AUG 8 2010 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLASH FLOOD WARNING FOR... LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN... * UNTIL 700 AM CDT * AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATES OF 3 TO 4 INCHES HAVE FALLEN OVER NORTHERN LINCOLN COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE AS STORMS TO THE WEST MOVE INTO LINCOLN COUNTY. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MERRILL...TOMAHAWK AND TRIPOLI. LAW ENFORCEMENT HAS REPORTED WATER OVER ROADS IN NORTHERN LINCOLN COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 4556 8942 4513 8942 4512 9003 4555 9004 $$ TE
3 follow-up statements
630 WGUS73 KGRB 080641 FFSGRB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 141 AM CDT SUN AUG 8 2010 WIC069-081200- /O.CON.KGRB.FF.W.0007.000000T0000Z-100808T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN WI- 141 AM CDT SUN AUG 8 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN COUNTY UNTIL 700 AM CDT... AT 137 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR ARE LIKELY WITH THE STRONGEST STORMS...NOW LOCATED FROM NEAR BLOOMFIELD TO IRMA AND WEST. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MERRILL...IRMA AND TOMAHAWK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 4556 8942 4513 8942 4512 9003 4555 9004 $$ TE
886 WGUS73 KGRB 080732 FFSGRB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 232 AM CDT SUN AUG 8 2010 WIC069-081200- /O.CON.KGRB.FF.W.0007.000000T0000Z-100808T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN WI- 232 AM CDT SUN AUG 8 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LINCOLN COUNTY UNTIL 700 AM CDT... AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL HAVE MOVED SOUTH OF THE WARNING AREA...THOUGH FLASH FLOODING CAN STILL OCCUR FOR A TIME AFTER THE RAIN HAS ENDED. IN ADDITION MORE THUNDERSTORMS HAVE FORMED TO THE WEST AND MAY MOVE INTO THE COUNTY LATER TONIGHT. DOPPLER RADAR AND SURFACE REPORTS INDICATE THAT 4 TO 6 INCHES OF RAIN HAS FALLEN OVER NORTHERN AND CENTRAL LINCOLN COUNTY. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...IRMA AND TOMAHAWK. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. && LAT...LON 4556 8942 4513 8942 4512 9003 4555 9004 $$ TE
789 WGUS73 KGRB 080917 FFSGRB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 417 AM CDT SUN AUG 8 2010 WIC069-080930- /O.CAN.KGRB.FF.W.0007.000000T0000Z-100808T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN WI- 417 AM CDT SUN AUG 8 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LINCOLN COUNTY IS CANCELLED... HEAVY RAIN HAS ENDED OVER THE WARNED AREA WITH ONLY LIGHT RAIN EXPECTED FOR THE REMAINDER OF THE NIGHT. STREAMS AND CREEKS IN THE WARNED AREA SHOULD BE RECEDING...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. && LAT...LON 4556 8942 4513 8942 4512 9003 4555 9004 $$ TE
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:52 PM CDT, 9 hours 4 minutes earlier.
Area forecast discussion, Aug 7, 3:52 PM CDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 352 PM CDT SAT AUG 7 2010 .SHORT TERM...TONIGHT AND SUNDAY SEVERAL ISSUES TO DEAL WITH FOR TONIGHT INTO...INCLUDING PRECIPITATION ASSOCIATED WITH WEAK 850MB WARM ADVECTION AND MOISTURE ADVECTION THIS EVENING...THEN MCS ACTIVITY OVERNIGHT INTO SUNDAY MORNING AND THEN REDEVELOPMENT OF STORMS SUNDAY AFTERNOON. MODELS CONTINUE TO SHOW WEAK 850MB WARM ADVECTION AND MOISTURE TRANSPORT INTO NORTHERN MINNESOTA AND NORTHERN WISCONSIN THIS EVENING. CONVECTION DID BREAK OUT ACROSS NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN THIS AFTERNOON. MODELS ARE HINTING AS CONVECTION ACROSS THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING ASSOCIATED WITH THIS FEATURE. HAVE TRENDED RAIN CHANCES HIGHEST ACROSS THE NORTH WITH THIS FEATURE. OVERNIGHT...MCS ACTIVITY THAT IS EXPECTED TO DEVELOP ACROSS WESTERN MINNESOTA WILL MOVE INTO CENTRAL AND NORTH CENTRAL WISCONSIN OVERNIGHT. DAY ONE HAS PORTIONS OF CENTRAL AND NORTH CENTRAL IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE TONIGHT. COMPLEX ACROSS MINNESOTA SHOULD EVOLVE INTO A WIND EVENT ACROSS WISCONSIN OVERNIGHT. MODELS DO HAVE SEVERAL SOLUTIONS ON HOW THIS COMPLEX WILL EVOLVE LATE TONIGHT...BUT TRENDED TOWARD THE CANADIAN/ECMWF SOLUTION FOR SUNDAY MORNING. MANY QUESTION STILL LINGER IF ATMOSPHERE CAN RECOVER SUNDAY AFTERNOON FOR ADDITIONAL STORMS. TOOK A COMPROMISE BETWEEN THE COOLER MET GUIDANCE AND THE WARMER MAV GUIDANCE. .LONG TERM...SUNDAY NIGHT THROUGH SATURDAY. LOOKS LIKE WE GET BACK INTO THE PATTERN THAT WE'VE HAD MUCH OF THE SUMMER...A MAINLY ZONAL FLOW ALOFT AND A SURFACE BOUNDARY THAT MOVES NORTH AND SOUTH PERIODICALLY AS SHORT WAVES MOVE THROUGH THE UPPER FLOW. DEWPOINTS ARE EXPECTED TO BE IN THE 60S AND 70S BRINGING THE POTENTIAL OF HEAVY RAINS. WE ARE CLOSE TO RECORD SUMMER RAINFALL IN MUCH OF THE FORECAST AREA AND THE GROUND REMAINS WET IN MANY PLACES. SO THERE IS SOME POTENTIAL OF SMALL STREAM AND URBAN FLOODING AT TIMES NEXT WEEK. BEST CHANCE OF RAIN LOOKS TO BE TUESDAY NIGHT AS A WARM FRONT LIFTS NORTH ACROSS THE AREA AND WEDNESDAY AS A WEAK COLD FRONT GOES BY. MIGHT GET A FEW DRY DAYS THURSDAY AND FRIDAY AS MID LEVELS MAY BE WARM ENOUGH TO BE CAPPED. A DECENT COLD FRONT WILL MOVE THROUGH FRIDAY NIGHT OR SATURDAY AND BRING A LINE OF STORMS AND THEN DRIER AND COOLER WEATEHR FOR A COUPLE DAYS AFTER. && .AVIATION...TWO CLUSTER OF SHOWERS AND STORMS MOVING ACROSS THE REGION THIS AFTERNOON. FIRST CLUSTER NEAR OSHKOSH MOVING EAST TOWARDS THE LAKE. THIS CLUSTER WILL AFFECT KOSH AND KMTW BY 00Z. SECOND CLUSTER OF STORMS NOW WORKING INTO NORTHWEST WISCONSIN. THESE STORMS MAY AFFECT KTKV...KRHI...KRRL...KAUW...KAIG BY LATE AFTERNOON AND EARLY EVENING. WEAK 850MB WARM ADVECTION WILL CONTINUE THROUGHOUT THE EVENING...THEREFORE SCATTERED CONVECTION SHOULD CONTINUE THROUGH MOST OF THE EVENING NORTH OF KSUE...KAUW LINE. OVERNIGHT...A COMPLEX OF THUNDERSTORMS THAT IS EXPECTED TO DEVELOP ACROSS WESTERN MINNESOTA WILL MOVE INTO NORTH CENTRAL AND CENTRAL WISCONSIN. THIS CLUSTER OF STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND LOCALLY HEAVY RAIN. THE CLUSTER OF STORMS WILL MOVE ACROSS NORTHEAST WISCONSIN SUNDAY MORNING. MANY QUESTIONS LINGER IF STORMS WOULD REDEVELOP SUNDAY AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ECKBERG/RDM
Hazardous weather outlook, Aug 7, 3:30 PM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT SAT AUG 7 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 330 PM CDT SAT AUG 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF NORTH CENTRAL AND CENTRAL WISCONSIN TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AS A WARM FRONT PUSHES NORTH ACROSS THE REGION. AN ISOLATED SEVERE STORM IS POSSIBLE. MEANWHILE...A COMPLEX OF THUNDERSTORMS WILL DEVELOP ACROSS WESTERN MINNESOTA AND EASTERN NORTH DAKOTA THIS EVENING...THEN MOVE INTO NORTH CENTRAL AND CENTRAL WISCONSIN OVERNIGHT. THIS CLUSTER OF STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND HEAVY RAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE WEATHER OVER NORTHEAST AND EAST CENTRAL WISCONSIN SUNDAY MORNING AS A COMPLEX OF THUNDERSTORMS MOVES THROUGH THE AREA. DAMAGING WINDS AND LOCALLY HEAVY RAIN ARE POSSIBLE WITH THESE STORMS. THERE IS A SMALL CHANCE FOR THUNDERSTORMS TO REDEVELOP SUNDAY AFTERNOON...ALTHOUGH THERE IS A LOT OF UNCERTAINTY IF THEY WOULD BECOME SEVERE. THUNDERSTORMS ARE LIKELY AT TIMES NEXT WEEK. ALTHOUGH THERE IS MUCH UNCERTAINTY CONCERNING THE EXACT TIMES WHEN THE STORMS WILL OCCUR...THE OVERALL WEATHER PATTERN WILL BE FAVORABLE FOR THE STORMS TO PRODUCE HEAVY RAINFALL. A PROLONGED PERIOD OF VERY HUMID CONDITIONS IS ALSO LIKELY STARTING SUNDAY AND CONTINUING THROUGH MUCH OF NEXT WEEK. PERSONS WITH RESPIRATORY CONDITIONS OR IN POOR HEALTH MAY NEED TO CURTAIL OUTDOOR ACTIVITIES AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT INTO SUNDAY MORNING. LMZ521-522-541>543-082030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 330 PM CDT SAT AUG 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THE STRONGER STORMS COULD PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT WITH GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA SUNDAY MORNING. THE STRONGEST STORMS IN THE COMPLEX COULD PRODUCE VERY STRONG WINDS AND CHOPPY SEAS ALONG WITH TORRENTIAL RAINS THAT WILL REDUCE VISIBILITIES BELOW ONE MILE FOR A PERIOD OF TIME. ADDITIONAL THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AFTERNOON. THUNDERSTORMS ARE ALSO LIKELY AT TIMES THROUGH THE NEXT WEEK. THE RETURN OF VERY HUMID AIR TO THE REGION COULD ALSO RESULT IN FOG AND HAZE AND PERIODS OF REDUCED VISIBILITIES OVER THE LAKE. ALWAYS BE SURE TO CHECK THE LATEST FORECAST FOR UPDATED INFORMATION BEFORE HEADING OUT ON THE WATER. ECKBERG/RDM
In the hours before
Local storm report, Aug 7, 6:58 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 3 WSW ATHELSTANE 45.41N 88.15W
08/07/2010 E0.50 INCH MARINETTE WI TRAINED SPOTTER
AND WINDS ESTIMATED 35 TO 40 MPH.
&&Local storm report, Aug 7, 7:24 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
724 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST MIDDLE INLET 45.29N 88.00W
08/07/2010 E40 MPH MARINETTE WI PUBLIC
VERY HEAVY RAIN--CARS PULLED OFF THE HIGHWAY.
&&Local storm report, Aug 7, 8:11 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
811 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 3 ENE HARMONY 45.11N 87.76W
08/07/2010 E1.00 INCH MARINETTE WI PUBLIC
ALSO, WIND BLEW DOWN A LARGE BLUE SPRUCE ONTO A TAVERN.
&&Special weather statement, Aug 7, 8:19 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 819 PM CDT SAT AUG 7 2010 WIZ030-080200- MARATHON- 819 PM CDT SAT AUG 7 2010 ...STRONG THUNDERSTORM MOVING ACROSS MARATHON COUNTY... AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF WAUSAU...MOVING SOUTHEAST AT 40 MPH. PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... RIB MOUNTAIN AND WAUSAU BY 825 PM CDT... WESTON BY 835 PM CDT... BEVENT BY 855 PM CDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. BERSCH
Local storm report, Aug 7, 8:34 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG PORTERFIELD 45.15N 87.80W
08/07/2010 MARINETTE WI PUBLIC
TREES DOWN ON A HOUSE. REPORT VIA COUNTY SHERIFF.
0752 PM TSTM WND DMG 2 NNW PORTERFIELD 45.18N 87.81W
08/07/2010 MARINETTE WI PUBLIC
THREE LARGE TREES UPROOTED. REPORT VIA COUNTY SHERIFF.
&&Special weather statement, Aug 7, 8:39 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 839 PM CDT SAT AUG 7 2010 WIZ022-040-080230- DOOR-KEWAUNEE- 839 PM CDT SAT AUG 7 2010 ...STRONG THUNDERSTORM APPROACHING DOOR COUNTY... AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM APPROACHING DOOR COUNTY...MOVING SOUTHEAST AT 30 MPH. PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...BRIEF HEAVY DOWNPOURS... ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... POTAWATOMI STATE PARK... STURGEON BAY... CLAY BANKS... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:00 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 60 min |
| Aug 7, 7:31 PM CDT | Special Marine Warning | GRB | 74 min | |
| Aug 7, 7:58 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 42 min |
| Aug 7, 11:17 PM CDT | Areal Flood Advisory | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more | 3 hr |
| Aug 8, 1:29 AM CDT | Areal Flood Advisory | GRB | Langlade, Marathon, Marinette, Menominee, Oconto, Shawano | 3 hr |
| Aug 8, 3:37 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc | 37 min |
| Aug 8, 3:41 AM CDT | Special Marine Warning | GRB | 81 min |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.